in my stomach and intestines to bleed to the point of having to take iron pills every day or I become extremely anemic .
nroy32; If that is what your test are showing the only one to be able to answer this is your doctor, And if you're still not sure to ask the heart doctor. But don't ever just stop taking this blood thinner without the okay of your Doctor. Good luck hope you get to feeling better. Chuck1957
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plavix - I've heard that when taking blood thinners one should not work in jobs where one could fall
Posted 31 Dec 2012 • 1 answer
Posted 14 Aug 2014 • 2 answers
Posted 12 Sep 2014 • 1 answer
Posted 25 Jan 2017 • 3 answers
Posted 18 days ago • 1 answer